# SDR SWAA2019092537025

- Difficulty date: September 9, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EE LIGHTS STRIPS BROKEN.  R&R PHOTO LUMINESCENT STRIP IAW AMM.
